# SDR ASAA9680194

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 2565 · Escape Slide
- Part: Slide Bottle
- Part number: D37013115
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE CHECK, THE R1 DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS FOUND LOW.  REPLACED THE EMERGENCY EVACUATION SLIDE.  (M)
